# SDR ASOA201000865

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,488 hours, 16,700 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN AND RT NR 2 OUTSIDE EMERG LIGHTS DO NOT OPERATE.  REMOVED THE AFT CABIN EMERGENCY LIGHT LENS. R & R THE BULB AND REINSTALLED THE LENS.  REMOVED THE 4 SCREWS OF THE RT NR 2 OUTSIDE EMERGENCY LIGHT. R & R THE BULB AND INSTALLLED THE 4 SCREWS OF THE RT NR 2 OUTSIDE EMERGENCY LIGHT IAW AMM 20-21-00-910-801. OPS TEST OF THE EMERGENCY LIGHTS ARE GOOD IAW AMM 33-51-00-710-801.
